Hey there. I know I haven't posted in a long while, but I have a good excuse... at least I think it is.
I've spent most of this fall sick. It's been really frustrating and my athsma has gone completely out of whack. They tried a bunch of different drugs which didn't work, so the doc finally put me on prednizone. It's a pretty serious steroid, and they gave me a considerable amount of it. It worked, and I was starting to feel better - oh, joy! But here's the catch... it's a drug that you can't just stop taking. You have to taper it down over time in order to get off of it again. So, we started to taper down... and then all of the things started to happen. First, I virtually stopped sleeping. I'd be up at least 7-8 times a night. Every night. My back went into evil mode, aching from top to bottom and wrapping around to the front, affecting my stomach. Basically, as I started to taper off of the drug, my body didn't like it and went into withdrawal. The sad thing is that the doctors didn't have too much they could do about it... so I suffered my way through the week. I don't remember most of it, honestly... I didn't work on Monday, and the rest of the work-week is pretty fuzzy. I did what I needed to do and then came home, really. The one highlight of the week was that I got a massage at Mezzaluna on Friday.... ah, how wonderful! The masseuse was able to break up a lot of the tension, although it did make me sore! :) I am now completely off of the pred, thank goodness, and won't ever, EVER, E V E R take it again. I was worried about taking it at all due to the fact that I hallucinated when I took some at age 16. So between these two experiences, I will not put it in my body again. Nope. Shiver.
So yeah, that's what's been up with me. So nice and exciting, eh? Woo hoo... oh, the excitement!